3 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937725
Stochastic Optimal Control Problem with Obstacle Constraints in Sublinear Expectation Framework
Li H, Wang F (2019)
Journal of Optimization Theory and Applications 183(2): 422-439.
PUB | DOI | WoS
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933126 OA
Optimal stopping under $\textit{G}$-expectation
Li H (2018) Center for Mathematical Economics Working Papers; 606.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930428 OA
Reflected Solutions of BSDEs Driven by $\textit{G}$-Brownian Motion
Li H, Peng S, Soumana Hima A (2017) Center for Mathematical Economics Working Papers; 590.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 

Filter und Suchbegriffe

person=120999951

Suche

Publikationen filtern

Darstellung / Sortierung

Export